zbMATH — the first resource for mathematics

Convergence of Adomian’s decomposition method: periodic temperatures. (English) Zbl 1125.65347
Summary: The convergence of Adomian’s decomposition method, as applied to periodic temperature fields in heat conductors, is investigated.

65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
35A25 Other special methods applied to PDEs
35B10 Periodic solutions to PDEs
35K05 Heat equation
Full Text: DOI
[1] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Academic Dordrecht · Zbl 0802.65122
[2] Day, W.A., Slowly-varying periodic temperatures, Q. jl. mech. appl. math., 45, 2, 225-230, (1992)
[3] Lesnic, D., A computational algebraic investigation of the decomposition method for time-dependent problems, Appl. math. comput., 119, 197-206, (2001) · Zbl 1023.65107
[4] Adomian, G., A new approach to the heat equation—an application of the decomposition method, J. math. anal. appl., 113, 202-209, (1986) · Zbl 0606.35037
[5] Adomian, G., Nonlinear stochastic systems theory and applications to physics, (1989), Kluwer Norwell, MA · Zbl 0659.93003
[6] Protter, M.H.; Weinberger, H.F., Maximum principles in differential equations, (1967), Prentice-Hall New Jersey · Zbl 0153.13602
[7] Adomian, G.; Rach, R., The noisy convergence phenomena in decomposition method solution, J. comput. appl. math., 15, 379-381, (1986) · Zbl 0616.65084
[8] Wazwaz, A.-M., The numerical solution of sixth-order boundary value problems by the modified decomposition method, Appl. math. comput., 118, 311-325, (2001) · Zbl 1023.65074
[9] Wazwaz, A.-M., A reliable modification of Adomian decomposition method, Appl. math. comput., 102, 77-96, (1999) · Zbl 0928.65083
[10] Adomian, G.; Rach, R., A further consideration of partial solutions in the decomposition method, Computers math. applic., 23, 1, 51-64, (1992) · Zbl 0756.35012
[11] Day, W.A., Asymtotic behaviour in dynamic linear thermoelasticity: an application of differential iteration, Q. jl. mech. appl. math., 36, 2, 189-206, (1983) · Zbl 0519.73006
[12] Day, W.A., Quasi-static cycles in dynamic linear thermoelasticity, Q. jl. mech. appl. math., 45, 4, 517-527, (1992) · Zbl 0773.73009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.